MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUOS106
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Two photos and one crosser 14s were returned for evaluation.Review of the photos revealed a crosser catheter with separation of the outer sheath and guide wire lumen from the distal tip.Additionally, evaluation of the returned device revealed material separation of the outer sheath and guide wire lumen from the distal tip.Based on review of the photos and returned device, the investigation is confirmed for material separation.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model cruo14sa recanalization catheter allegedly experienced the tip of the catheter separating from the distal tip, with the core wire holding the tip intact.The procedure was completed with device.This report was received from one source.This event involved one male patient, (b)(6) years of age and approximately (b)(6) kgs.This patient had no reported patient injury.

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8491718
Report Number2020394-2019-00251
Device Sequence Number16472626
Product Code PDU
UDI-Device Identifier10801741125611
UDI-Public(01)10801741125611
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUOS106
Device Catalogue NumberCRUO14SA
Device Lot NumberGFCT2400
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1